5 doctors weighed in:

Anyone ever taken wellbutrin (bupropion) to help you loss weight?

5 doctors weighed in
Dr. Paul Schwartz
Psychiatry
4 doctors agree

In brief: Probably someone has

Wellbutrin (bupropion) is one of the few antidepressants that is considered to be "weight neutral, " causing neither weight loss or weight gain.
Nevertheless, there is a small percentage of individuals taking bupropion chronically who lose (or gain) a modest amount of weight (probably < 5 lbs). Very rarely, bupropion has been associated with severe anorexia and marked weight loss.

In brief: Probably someone has

Wellbutrin (bupropion) is one of the few antidepressants that is considered to be "weight neutral, " causing neither weight loss or weight gain.
Nevertheless, there is a small percentage of individuals taking bupropion chronically who lose (or gain) a modest amount of weight (probably < 5 lbs). Very rarely, bupropion has been associated with severe anorexia and marked weight loss.
Dr. Paul Schwartz
Dr. Paul Schwartz
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors